Let X be Hausdorff topological vector space and f be a real valued continuous function on X: In this paper we introduce and study the concept of f-simultaneous approximation of a nonempty subset K of X as a generalization to the problem of simultaneous approximation. Further we present some results regarding f-simultaneous approximation in the quotient space.
Al-Sharif, Sh. and Qaraman, Kh.
Some Results on f-Simultaneous Chebyshev Approximation,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 11,
2, Article 31.
Available at: https://digitalcommons.pvamu.edu/aam/vol11/iss2/31